# SDR TWRA9526

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A-2' SERVICE, FOUND EMERGENCY EXIT LIGHT ON 3L MED INOPERABLE, RELAMPED.  OPS CHECK OK.  (W)
